# SDR FDEA201303110547

- Difficulty date: March 11, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B117500900
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252GF CRUSHED.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005 REV. J.
